# SDR FDEA201810092843

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 63,337 hours, 22,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035A
- Part serial: 0810
- Condition: Inoperative
- Location: R1 Door
- Part time: 3,140 hours, 2,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND R1 DOOR EMERGENCY POWER RESERVOIR BOTTLE DEPLETED. REPLACED R1 DOOR EMERGENCY POWER RESERVOIR BOTTLE PER AMM 52-11-30-4. A/C OK FOR SERVICE.
